# SDR CALA2017032600733

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 100,397 hours, 15,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT STRIP IN FRONT OF ROW 21 DEF INOP. NOT SECURED TO THE FLOOR AND POWER RIBBON CUT TO THE LT STRIP R&R THE LIGHT STRIP REF TO AMM 33-51-10, TESTED GOOD. VERIFIED REPLACEMENT OF LIGHT STRIP, OPS CKS GOOD.
